sam1w2e

Members
  • Content count

    63
  • Joined

  • Last visited


Community Reputation

3 Neutral

About sam1w2e

  • Birthday 02/12/1995

Profile Information

  • Gender Male
  • Location Norwich, UK.

Recent Profile Visitors

1,312 profile views
  1. Been on taurine for almost 2 weeks now. Been feeling pretty rough the past few days - diarrhoea, lack of appetite. Going to stick with it though as my skin and hair seem to be getting less dry.  Merry Christmas everyone. 
  2.   Ah that's an interesting find, thanks. Had this guy been on accutane or was he taking it just for the testosterone increase? I wonder if when we get rid of the accutane stored in us by taking taurine and we return to our "normal" state (as we were prior to taking accutane), if we need to take any again. I mean ideally once we get it all out things will go back to how they were before (once our bodies have healed that is). And wiith this guy he might have already been in a condition that we're aiming to be in and taking the taurine elevated him above his "normal" state, which is why the benefits stopped after a few months. I know that isn't a very scientific way of putting things but I hope my point is getting across lol.   
  3. Does anyone have any inkling as to how long it will take for taurine to get rid of the remaining accutane in our systems - I'm not having much luck finding anything that would give me an idea. I've already started seeing some results so I thought it might not take that long to sort it out completely. But either way I'll probably stay on it for a few months at least. 
  4. Update on taurine. Noticed today that my hair and skin seem a bit less dry.  Also noticed a bit of pain under my sternum briefly today, which is something I had for a couple of months when I finished taking accutane. Thinking it might be liver/gallbladder related? 
  5. Been taking taurine since Saturday and I've definitely been feeling even more drained that usual. I've also noticed some really inflamed bumps (nothing in them, just super inflamed and sore) around some hairs on my legs and scalp, which also happened when I came off accutane, so I'm hoping it's just a sign of more of it leaving my system.
  6.   How much taurine are you taking? 
  7.   Thanks for the response, just read what you've written.  I took between 5,000 and 10,000 IU of vitamin A a day (through cod liver oil) for about a month back in August, but I didn't really notice anything. I definitely think I've got some issues with fat malabsorption, so if taurine helps with that then I might revisit supplementing vitamin A.
  8. My taurine arrived today, going to take 3g split into two doses. Will post updates. 
  9.   No worries. Well I have lowered libido; but I'm not sure whether that's an issue all by itself or it's related to the fatigue, poor sleep etc.
  10.   Huh? Are you talking about accutane? I stopped taking it in February.
  11.   But are you certain it's vitamin A deficiency and not toxicity? Because the symptoms seem very similar for both, and I wouldn't want to go taking more vitamin A if I don't need it.  
  12.   The thing is, from what I've read of peoples experiences at least, often they don't start having issues until weeks, if not months after they've finished their course, like myself. And unless your derm, or derms in general follow up with their patients months after finishing (mine certainly didn't), how could they possibly know if they've developed side effects or not? 
  13. Ordered some taurine, looks promising from what I've read in this thread.  Finished my course of accutane in Feb of this year. Symptoms are (currently): moderate upper abdominal bloating, difficulty getting a deep breath (likely due to bloating), chronic dry skin (present before but exacerbated by accutane), keratosis pilaris (probably linked to the dry skin in some way), fatty stools (likely bile related), brain fog, poor sleep, fatigue, pain in left wrist and hot flushes with subsequent skin itchiness and redness. I've been taking 6g of MSM daily for about a month now and 10,000 IU Vitamin D3 daily for about 2 weeks. These seem to be helping my skin related issues slightly, but no luck so far on the bloating and breathing issues etc so I'm hoping taurine will help with those. I had some blood tests done a few months ago to rule out a bunch of things like diabetes, thyroid issues, kidneys, blood count etc but everything came back looking totally fine. 
  14. Post-Accutane Stomach Issues

    Just thought I'd do a quick update. I took L-glutamine for a few weeks which stopped my stomach pain. I read that in Asian countires they take L-glutamine for stomach ulcers etc so I thought I'd give it a shot. My stomach still gets a bit more bloated than it did before accutane but it's getting better.